MAUDE Adverse Event Report: AROA BIOSURGERY LTD. OVITEX REINFORCED TISSUE MATRIX; SURGICAL MESH

AROA BIOSURGERY LTD. OVITEX REINFORCED TISSUE MATRIX; SURGICAL MESH
Model Number F10256-2020G
Medical Device Problem Codes Off-Label Use (1494); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hernia (2240)
Type of Reportable Event Serious Injury
Event or Problem Description
A patient located outside of the united states underwent repair of an external pelvic organ prolapse with ovitex r.The patient experienced a recurrence of this external prolapse.This is one of two reports from the same investigator initated study.
 
Additional Manufacturer Narrative
Ovitex devices are not indicated for pelvic organ prolapse procedures, thus the device was used in an off-label manner.No device problem was found from review of the dhr.The devices in ert-20f07 were produced as per established manufacturing procedures.All process specifications including package labelling requirements were met.

Brand Name
OVITEX REINFORCED TISSUE MATRIX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
AROA BIOSURGERY LTD.
2 kingsford smith place
airport oaks, auckland 2022
NZ  2022
Manufacturer (Section G)
AROA BIOSURGERY LTD.
2 kingsford smith place
airport oaks, auckland 2022
NZ   2022
Manufacturer Contact
tina obrien
2 kingsford smith place
airport oaks, auckland 2022
NZ   2022
MDR Report Key13178951
Report Number3007321028-2022-02721
Device Sequence Number4654144
Product Code FTM
UDI-Device Identifier09421904065345
UDI-Public09421904065345
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K130547
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model NumberF10256-2020G
Device Catalogue NumberF10256-2020G
Device Lot NumberERT-20F07
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2021
Initial Report FDA Received Date01/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown